MAUDE Adverse Event Report: Hamilton Medical AG HAMILTON-C1

Hamilton Medical AG HAMILTON-C1
Model Number 161001
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
Hamilton medical ag received the following event description (quotation): "- during inspection, we found that the machine¿s self-test was failing.- we cross-checked the machine with a new control board, after which the machine started working properly and the self-test was completed successfully.- this confirmed that the existing control board was defective.- we replaced the defective control board with a new one.The machine is now working properly, and all tests and calibration procedures were successfully completed.- the machine was handed over to the customer in good working condition." no patient involvement, harm, or medical intervention was reported.
 
Additional Manufacturer Narrative
Hamilton medical ag reference: (b)(4).Hamilton medical ag¿s conclusion:   it was reported that a hamilton-c1 (product no.161001, s/n: (b)(6) failed the self-test during inspection.No patient involvement, harm, or medical intervention was reported.  investigation showed repeated startup and self-test failures associated with tf444004 (voltage out of tolerance), tf431002 (blower disconnected), and tf446024 (+3v3 error alarm).The investigation indicated that inadequate internal supply voltages associated with the control board were the most probable cause of the reported startup and self-test failure.  the control board was replaced.Following replacement, startup was restored, tf444004 was no longer observed, and blower flow and pressure tests were completed successfully.  based on the investigation results, hamilton medical ag considers this case closed.

Brand Name
HAMILTON-C1
Common Device Name
HAMILTON-C1
Manufacturer (Section D)
Hamilton Medical AG
via crusch 8
bonaduz 7402
SZ  7402
Manufacturer Contact
daniel elice
via crusch 8
bonaduz 7402
SZ   7402
MDR Report Key50910849
Report Number3001421318-2026-00601
Device Sequence Number12207028
Product Code CBK
UDI-Device Identifier07630002800747
UDI-Public(01)07630002800747(11)210531(240)161001
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K181216
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number161001
Device Catalogue Number161001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/31/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown